# SDR GTIA20130414643

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 22,597 hours, 10,822 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D57259161001
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL NICK ON RT MLG ATTACH FITTING.  C/W AND CLEARED ON NON-ROUTINE 6865N00171.  WORK ACCOMPLISHED IAW EA5720-1305, STEPS 1-9.
